Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On unions of chains of models
HTML articles powered by AMS MathViewer

by C. C. Chang PDF
Proc. Amer. Math. Soc. 10 (1959), 120-127 Request permission
References
    C. C. Chang, A remark on convex classes, Bull. Amer. Math. Soc. Abstract 60-4-579. —, On the union of chains of models, Bull. Amer. Math. Soc. Abstract 62-6-775.
  • Kurt Gödel, Die Vollständigkeit der Axiome des logischen Funktionenkalküls, Monatsh. Math. Phys. 37 (1930), no. 1, 349–360 (German). MR 1549799, DOI 10.1007/BF01696781
  • J. Łoś and R. Suszko, On the infinite sums of models, Bull. Acad. Polon. Sci. Cl. III. 3 (1955), 201–202. MR 0072072
  • J. Łoś and R. Suszko, On the extending of models. IV, Fund. Math. 44 (1957), 52–60. MR 89813, DOI 10.4064/fm-44-1-52-60
  • Abraham Robinson, On the metamathematics of algebra, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Co., Amsterdam, 1951. MR 0046322
  • Alfred Tarski, Contributions to the theory of models. I, Nederl. Akad. Wetensch. Proc. Ser. A. 57 (1954), 572–581 = Indagationes Math. 16, 572–581 (1954). MR 0066301
  • A. Tarski, A. Mostowski, and R. M. Robinson, Undecidable theories, Amsterdam, 1953.
  • Alfred Tarski and Robert L. Vaught, Arithmetical extensions of relational systems, Compositio Math. 13 (1958), 81–102. MR 95121
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00
  • Retrieve articles in all journals with MSC: 02.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 120-127
  • MSC: Primary 02.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0103812-3
  • MathSciNet review: 0103812